PHILIPS ULTRASOUND, INC EPIQ CVX DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Back to Search Results |
| Model Number |
795231 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the transesophageal x8-2t transducer failed leakage testing.The leakage test was performed after the transducer did not display images during an examination with the epiq cvx ultrasound system.The examination was able to be completed with another transesophageal transducer.No patient or user was harmed as a result of the issue.A replacement x8-2t transducer was sent to the customer to resolve their immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.